versão impressa ISSN 0716-0917
RAJ, Kuldip; SHARMA, Sunil K e GUPTA, Amit. Generalized difference entire sequence spaces. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp.169-195. ISSN 0716-0917. http://dx.doi.org/10.4067/S0716-09172012000200006.
In this paper we introduce difference entire sequence spaces and difference analytic sequence spaces defined by a sequence of modulus function F = (/¾) and study some topological properties and some inclusion relations between these spaces. We also make an effort to study some properties and inclusion relation between the spaces Tf(ÁÃ , u, p, q, ||., ···, .||) and Af(A^ , u, p, q, ||., ·· ·, .\\).
Palavras-chave : Paranorm space; modulus function; solid; monotone; entire sequences; analytic sequences; paranorm space; n-normed space.